The few things I know about Baclofen is that it can cause dowsiness. Really any medication that can impare your reaction time and thinking has a high probability of making you tired. Your doc will probably adjust the dose that seems to work best for you so just keep em' up to date on all the side effects. As I've heard you should adjust to the side effects after a time and they wont bother you as much.
I dont know what your taking it for but my aunt has taken it for MS and those were the main complaints I heard from her, but she did say that it helped her alot.
Good luck, I hope it helps if you decide to try it!
Thank you for your post! I have an autoimmune disease like Lupas and have all over joint pain. I will try it tonight since I don't know how tired it will make me. I am glad that it helps your aunt. Thanks again for your help.
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.